# SDR MWEA011104

- Difficulty date: August 8, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141277
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LONGERON 29 RIGHT HAS LIGHT CORROSION AROUND SPLICE STATION 234. REMOVED SPLICE, BLENDED CORROSION, DRILLED UP NEW SECTION OF LONGERON AND SPLICE, INSTALLED LONGERON SECTION AND SPLICE REPAIR.
